# SDR MWEA00262

- Difficulty date: March 31, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48071
- Aircraft time: 33,305 hours, 37,809 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Limit Switch
- Part number: S1021
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, ENGAGED AUTOPILOT AND AUTOPILOT TRIM LIGHT ILLUMINATED.  DISENGAGED AUTOPILOT.  TRIED USING ALTERNATE TRIM MANUALLY.  NOSE DOWN WORKED, BUT NOSE UP DID NOT.  MAINTENANCE FOUND ALTERNATE TRIM DOWN LIMIT SWITCH INOPERATIVE.  REPLACED SWITCH.
